# SDR FDEA2018122163582

- Difficulty date: December 6, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1204-1210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON SEAT TRK BSTA 1204-1210 RBL 58.22 CORROSION REMOVED IAW SRM 51-10-02 REV 125 AND FOUND TO BE OUTSIDE LIMITS IAW SRM   53-00-52-1A. DETAIL VII REV 125. MAX ALLOWABLE CLEANUP  LIMITS  (X) = 20% THICKNESS,  TRACK FLANGE THICKNESS = .0.085",  MAX ALLOWABLE CLEANUP = 0.017" , MAX DEPTH OF   CLEAN UP = 0.060"    SEAT TRACK SECTION REPAIRED IAW SRM 53-00-52-2R REPAIR 3 REV 125 AND EA.#:F-5310-  T0344017 P1
